Please use this identifier to cite or link to this item:
http://hdl.handle.net/2248/1409| Title: | Non-linear stability of a self-gravitating fluid column in the presence of a magnetic field |
| Authors: | Trehan, S. K |
| Keywords: | Magnetic field Self-gravitating fluid |
| Issue Date: | 1990 |
| Publisher: | Astronomical Society of India |
| Citation: | BASI, Vol. 18, pp. 137-147 |
| Abstract: | The amplitude modulation of a progressive wave in the presence of an axial magnetic field is examined for a self-gravitating cylinder. Zero-order, first-order, and higher-order solutions are obtained. The nonlinear cutoff wave number obtained by Malik and Singh (1979) is recovered in the absence of the magnetic field |
| URI: | http://hdl.handle.net/2248/1409 |
| Appears in Collections: | BASI Publications |
Files in This Item:
| File | Description | Size | Format | |
|---|---|---|---|---|
| paper-3.pdf | 296.81 kB | Adobe PDF | ![]() View/Open |
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.
